MathSciNet Relay Station
MathSciNet bibliographic data
MR1086967 58F05
Lu, Jiang-Hua; Ratiu, Tudor On the nonlinear convexity theorem of Kostant. J. Amer. Math. Soc. 4 (1991), no. 2, 349–363.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement